# SDR DLM88091741

- Difficulty date: November 7, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 59,781 hours, 46,920 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV DAMAGE METALIZED COATING WAS FOUND ON RUDDER CONTROL TAB.  RUDDER CONTROL TAB WAS REPAIRED IAW SRM 51-70-1AD PAR 23.
